# SDR USAA920081684

- Difficulty date: August 27, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 56,116 hours, 37,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C14 MAJOR REPAIR NR 6097545 GALVANIC CORROSION ON FRAME AT BS787.  BETWEEN S24L TO S25L.  REPAIRED FRAME AT BS787 BETWEEN S24L TO S25L IAW B737 SRM 51-70-11-OG.  UPON FURTHER EVALUATION FOUND THIS DISCREPANCY TO BE LEVEL 2 CORROSION.
